SPbPU Journal - Physics and Mathematics
St. Petersburg Polytechnic University Journal: Physics and Mathematics
Peter the Great St. Petersburg Polytechnic University
Английский
Русский
Version for the visually impaired
Since 2008
ISSN 2304-9782
ISSN 2618-8686
ISSN 2405-7223
Search
About the journal
Menu
Editorial board
Editor-in-Chief
All issues
Guide for Authors
Menu
Submission contents and structure
Formatting guidelines
Publication ethics
Submission process
Artificial Intelligence
Peer review
Article abstract
References
Оформление рисунков
Lisence Agreement
News
Journal metrics
Contact us
Author
Shumkova Daria B.
Submit Your Paper
Latest issues
2024
,
Volume 17
Issue 4
Full text
2024
,
Volume 17
Issue 3.2
Full text
2024
,
Volume 17
Issue 3.1
Full text
2024
,
Volume 17
Issue 3
Full text
Shumkova Daria B.
shumkova_darya@mail.ru
+7 (342) 219-83-40
An optimal control in the problems with a mobile thermosource
Simulation of physical processes
Pervadchuk V.P.
Shumkova D.B.
Year: 2010
Issue: 2
2
6758
Pages: 37-44
Matters of solvability and derivation of optimization systems in variational problems described by two-dimensional parabolic equations
Mathematics
Pervadchuk V.P.
Shumkova D.B.
Dektyarev D.N.
Year: 2012
Issue: 3
0
6754
Pages: 128-132
Сообщить автору об опечатке:
Адрес страницы с ошибкой:
Текст с ошибкой:
Ваш комментарий или корректная версия: